# SDR CALA2017042801142

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 60,568 hours, 21,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 146A8208U1
- Condition: Gouged
- Location: Sta794 St25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FAIL SAFE STRAP AT FRAME 794.37 HAS DEEP GOUGE ON UPPER SURFACE BETWEEN STR 25RT AND 26RT. REMOVED AND REPLACED FAIL SAFE STRAP AT FRAME 794.37 AFT CARGO BIN RT SIDE FWD OF CARGO DOOR REF SRM 51-40-02.
